advertisement
Question
Posted by: jewel | 2006/11/08

late period

I've been on Yasmin for almost five years but had to stop using it after being diagnosed with thrombosis. I've stopped using the pill at the end of April this year. My periods have been fairly ragular since then, but now I'm more than a week late. I did not have ANY sexual penetration during this time, so according to me, I cannot be pregnant. Do I need to see a doctor?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, you need to find out why your period is late.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: jewel | 2006/11/09

I doubt that - unless it's stress that I'm not aware of...

Reply to jewel
Posted by: gn | 2006/11/08

maybe you r stressed?

Reply to gn

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement